# SDR CA050430001

- Difficulty date: April 28, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 32 hours
- Engine: Garrtt TFE731*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Fairlead
- Part number: 762720200301
- Condition: Arced
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, FOUND EVIDENCE OF MELTED FAIRLEAD.  FURTHER INVESTIGATION FOUND BOTH UPPER AFT RUDDER CABLES (P/N 7627202003-001 AND 7627202004-001) CHAFING IN TO WIRE NR SAH0001-2AT FS 575 CAUSING ARCING BETWEEN WIRE AND CABLES WHICH IN TURN MELTED FAIRLEAD AT FS 581.  WIRE NR SAH0001-2 GOES FROM T3 ON LT AFT POWER DISTRIBUTION PANEL TO LT ESSENTIAL BUSES.  TEMPORARY REPAIR OF WIRE INSULATION IAW MANUFACTURER ENGINEERING DISPOSITION WAS ACCOMPLISHED.  DAMAGE TO RUDDER CABLES FOUND TO BE FUNCTIONALLY AND STRUCTURALLY ACCEPTABLE FOR THE FERRY FLIGHT BY MANUFACTURER ENGINEERING DISPOSITION.  AIRCRAFT WILL BE FERRIED TO MANUFACTURER REPAIR FACILITY.
